ITEM METADATA RECORD
Title: Commutativity of invariant differential-operators and volume-preserving geodesic symmetries
Authors: Kowalski, O ×
Vanhecke, Lieven #
Issue Date: 1983
Publisher: Gauthier-villars
Series Title: Comptes rendus de l academie des sciences serie i-mathematique vol:296 issue:23 pages:1001-1003
ISSN: 0764-4442
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science